# SDR SWAA2023082382341

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 308 LBL 12 WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1.;[02] UPDATED STEP 1.;[03] VALIDATED APPLICABILITY OF AWD AS PER SRM 53-10-51-1A-1. VERIFIED COMPLETION OF STEP 1.;[04] UPDATED MEASUREMENT TABLE.;[05] COMPLETED MEASUREMENT TABLE.;[06] VERIFIED MEASUREMENT TABLE.;[07] PARTIAL ON STEPS 1 AND 2.;[08] PARTIAL ON STEP 4.;[09] CORRECTION TO ITEM 7. PARTIAL ON STEPS 2 AND 3.;[10] UPDATED STEP 5;[11] UPDATED STEP 3;[12] INSTALLED NEW INTERCOSTAL AT BS294.5 - BS312; LBL12 WL 208 PER SRM 51-40-02-OG-0 AND DWG 141A5600.;[13] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 12 TASK COMPLETE
